# SDR ASAA2016032416084

- Difficulty date: March 24, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 20,910 hours, 6,111 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL AUTOFAIL ILLUMINATED ON PRESSURIZATION PANEL.  ACFT GROUNDED.  PLACED CONTROL TO MANUAL & BACK TO AUTO, FAULT CLEARED NR 2 CONTROLLER FAULTED OUTFLOW VALVE.  NR 1 AND NR 2 PRESSURIZATION SYS GROUND TEST, OPS CHECKS NORMAL.
